American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32W20) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Valentino Tosatti and Ben Weinkove. The Monge-Amp\`ere equation for $(n-1)$-plurisubharmonic functions on a compact K\"ahler manifold. J. Amer. Math. Soc. 30 (2017) 311-346.
Abstract, references, and article information   
View Article: PDF

[2] Tamás Darvas and Yanir A. Rubinstein. Tian's properness conjectures and Finsler geometry of the space of K\"ahler metrics. J. Amer. Math. Soc. 30 (2017) 347-387.
Abstract, references, and article information
View Article: PDF

[3] Valentino Tosatti and Ben Weinkove. The complex Monge-Ampère equation on compact Hermitian manifolds. J. Amer. Math. Soc. 23 (2010) 1187-1195. MR 2669712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Philippe Eyssidieux, Vincent Guedj and Ahmed Zeriahi. Singular Kähler-Einstein metrics. J. Amer. Math. Soc. 22 (2009) 607-639. MR 2505296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia